We prove some uniqueness results for a class of nonlinear elliptic equations with two lower order terms and data in the dual space.
Uniqueness results for noncoercive nonlinear elliptic equations with two lower order terms / O., Guib'E; Mercaldo, Anna. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - STAMPA. - 7:(2008), pp. 163-192. [10.1007/s11118-006-9011-7]
Uniqueness results for noncoercive nonlinear elliptic equations with two lower order terms
MERCALDO, ANNA
2008
Abstract
We prove some uniqueness results for a class of nonlinear elliptic equations with two lower order terms and data in the dual space.File in questo prodotto:
Non ci sono file associati a questo prodotto.
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.